# SDR CALA2023112703480

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 60,684 hours, 21,900 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 724641991
- Condition: Missing
- Location: Sta 535.09, Lh R
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT RETRACTABLE LANDING LIGHT BULB AND LENS FOUND MISSING. SEE LP 6397094 FOR CDL PIC ADDED. LEFT RETRACTABLE LANDING LIGHT IS EXTENDED AND THE LENS IS MISSI NG UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED  RELATED WORK ORDER 000000003091277 AND PRTR REMOVED GLASS AND STOWED LIGHT. .LIGHT PLACED ON CDL IAW CARD 33401.  REMOVED AND REPLACED LEFT RETRAC. LANDING LIGHT ASSY REF AMM 33-42-02. OPS CHECK GOOD.
